# SDR C2XA99BT034

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14813
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 100
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 3011210
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING RON MAINTENANCE, FOUND EMERGENCY LIGHT CHECK FAILED.  REPAIRED BROKEN WIRE AND REMOVED AND REPLACED EMERGENCY LIGHT IN PASSENGER DOOR.  OPS CHECKED SYSTEM GOOD.  (M)
